CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Goldberg-M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2004 | 2003 | 2001 | 2000 | 1999 | 1998 | 1993 | 1992 | 1985
Number of items: 12.

2004

Goldberg, Michael and Schlag, Wilhelm (2004) Dispersive Estimates for Schrödinger Operators in Dimensions One and Three. Communications in Mathematical Physics, 251 (1). pp. 157-178. ISSN 0010-3616. https://resolver.caltech.edu/CaltechAUTHORS:20170408-133838992

Goldberg, Moshe and Luxemburg, W. A. J. (2004) Stable subnorms revisited. Pacific Journal of Mathematics, 215 (1). pp. 15-27. ISSN 0030-8730. https://resolver.caltech.edu/CaltechAUTHORS:GOLpjm04

2003

Goldberg, Moshe and Guralnick, Robert and Luxemburg, W. A. J. (2003) Stable Subnorms II. Linear and Multilinear Algebra, 51 (2). pp. 209-219. ISSN 0308-1087. https://resolver.caltech.edu/CaltechAUTHORS:20181003-135833494

2001

Goldberg, Moshe and Guralnick, Robert and Luxemburg, W. A. J. (2001) Not all quadrative norms are strongly stable. Indagationes Mathematicae, 12 (4). pp. 469-476. ISSN 0019-3577. https://resolver.caltech.edu/CaltechAUTHORS:20181003-135909088

Goldberg, Moshe and Luxemburg, W. A. J. (2001) Discontinuous subnorms. Linear and Multilinear Algebra, 49 (1). pp. 1-24. ISSN 0308-1087. https://resolver.caltech.edu/CaltechAUTHORS:20181003-135909209

2000

Goldberg, Moshe and Luxemburg, W. A. J. (2000) Stable subnorms. Linear Algebra and its Applications, 307 (1-3). pp. 89-101. ISSN 0024-3795. https://resolver.caltech.edu/CaltechAUTHORS:20181003-140239218

1999

Arens, Richard and Goldberg, Moshe and Luxemburg, W. A. J. (1999) Stable Norms on Complex Numbers and Quaternions. Journal of Algebra, 219 (1). pp. 1-15. ISSN 0021-8693. https://resolver.caltech.edu/CaltechAUTHORS:20181003-155853311

1998

Arens, Richard and Goldberg, Moshe and Luxemburg, W. A. J. (1998) Stable seminorms revisited. Mathematical Inequalities & Applications, 1 (1). pp. 31-40. ISSN 1331-4343. https://resolver.caltech.edu/CaltechAUTHORS:20181003-155854012

1993

Arens, R. and Goldberg, M. and Luxemburg, W. A. J. (1993) Multiplicativity Factors for Function Norms. Journal of Mathematical Analysis and Applictions, 177 (2). pp. 368-385. ISSN 0022-247X. https://resolver.caltech.edu/CaltechAUTHORS:20181009-131548532

Arens, Richard and Goldberg, Moshe and Luxemburg, W. A. J. (1993) Multiplicativity Factors for Orlicz Space Function Norms. Journal of Mathematical Analysis and Applications, 177 (2). pp. 386-411. ISSN 0022-247X. https://resolver.caltech.edu/CaltechAUTHORS:20181009-131120934

1992

Arens, Richard and Goldberg, Moshe and Luxemburg, W. A. J. (1992) Multiplicativity factors for seminorms. II. Journal of Mathematical Analysis and Applictions, 170 (2). pp. 401-413. ISSN 0022-247X. https://resolver.caltech.edu/CaltechAUTHORS:20181009-132007385

1985

Brunschwig, Bruce S. and DeLaive, Patricia J. and English, Ann M. et al. (1985) Kinetics and mechanisms of electron transfer between blue copper proteins and electronically excited chromium and ruthenium polypyridine complexes. Inorganic Chemistry, 24 (23). pp. 3743-3749. ISSN 0020-1669. https://resolver.caltech.edu/CaltechAUTHORS:20110620-160433152

This list was generated on Wed Oct 23 04:40:08 2019 PDT.